Benylin Extra Strength All-In-One Cold & Flu Liquid Gels provides relief of all of your cold & flu symptoms in 1 simple solution in fast-acting liquid gels.
Effective relief of:
•Mucus & Phlegm
•Sore Throat Pain
Medicinal Ingredients, per capsule:
Cough Suppressant: Dextromethorphan Hydrobromide 10mg (relieves dry cough)
Decongestant: Pseudoephedrine Hydrochloride 30mg (relieves nasal congestion)
Expectorant: Guaifenesin 100mg (relieves chest congestion)
Analgesic: Acetaminophen 1000mg (relieves sinus pain, headache, fever, and sore throat)
Non-Medicinal Ingredients (alphabetical):
D&C Yellow No. 10, FD&C Red No.40, gelatin, polyethylene glycol, povidone, propylene glycol, water.
Keep out of reach of children. This package contains enough medicine to seriously harm a child.Use only on the advice of a doctor. Do not take more than the recommended dose. Overdose may cause nervousness, dizziness, sleeplessness or severe or possibly fatal liver damage. May cause drowsiness or excitability. Avoid alcohol. Do not engage in activities requiring alertness.
Consult a healthcare practitioner before use with other medications, including natural health products, prescription drugs, nonprescription drugs, or if you have chronic alcoholism, serious kidney or liver disease, high blood pressure, heart or thyroid disease, diabetes, asthma, chronic lung disease, shortness of breath, glaucoma, an enlarged prostate, or are elderly, pregnant, or breastfeeding. Do not use with a monoamine oxidase inhibitor (MAOI, e.g. drug for depression) or for 2 weeks after stopping the MAOI. Consult a healthcare practitioner if fever lasts more than 3 days, sore throat pain lasts more than 2 days, or symptoms last more than 5 days. Persistent cough may be a sign of a serious condition. If symptoms worsen or are accompanied by a high fever (>38°C) or the production of thick, yellow/green phlegm, talk to a doctor. Do not take if allergic to any of the ingredients. Discontinue use if allergic reactions such as wheezing, rash or itching develop.
Adult Use Only (12 years and older): Take 2 capsules every 4-6 hours. Do not exceed a total of any 8 Day capsules in 24 hours.
Benylin all-in-one Cold & Flu Liquid gels contain pseudoephedrine, a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose). Pseudoephedrine is used to treat nasal and sinus congestion, or congestion of the tubes that drain fluid from your inner ears, called the eustachian tubes.
Taking a oral decongestant can temporarily ease congestion, but it can also create a slight increase in your blood pressure. If you already have high blood pressure, especially if it’s not controlled, this may be a concern. Decongestants also can interfere with the effectiveness of certain blood pressure medications. If you’re on blood pressure medication, check with one of our pharmacists before taking a nasal decongestant.
Pregnancy category C drug. It is not known whether pseudoephedrine will harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant while using this medication. Pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use pseudoephedrine without telling your doctor if you are breast-feeding a baby.
Avoid taking pseudoephedrine if you also take diet pills, caffeine pills, or other stimulants (such as ADHD medications). Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Ask one of our pharmacists before using any other cough or cold medicine if you are already taking Benylin all-in-one Cold & Flu Liquid gels. Pseudoephedrine or other decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains pseudoephedrine or a decongestant.
Get emergency medical help if you have any of these signs of an allergic reaction to pseudoephedrine: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using pseudoephedrine and call your doctor at once if you have a serious side effect such as:
• fast, pounding, or uneven heartbeat, severe dizziness or anxiety;
• easy bruising or bleeding, unusual weakness, fever, chills, body aches, flu symptoms; or
• dangerously high blood pressure (severe headache, blurred vision, ringing in your ears, anxiety, confusion, chest pain, trouble breathing, uneven heart rate, seizure).
Less serious pseudoephedrine side effects may include:
• loss of appetite;
• warmth, tingling, or redness under your skin;
• feeling restless or excited (especially in children);
• sleep problems (insomnia); or
• skin rash or itching.